DOI 10.14309/crj.0000000000002236
Stress-Induced (Takotsubo) Cardiomyopathy Associated With Upadacitinib Induction Therapy in Severe Crohn's Disease.
Аннотация
Janus kinase inhibitors (JAKi) carry a class-wide boxed warning for major adverse cardiovascular events; however, stress-induced cardiomyopathy has not been previously reported with upadacitinib. A 64-year-old woman with Crohn's disease and high-output ileostomy was initiated on upadacitinib 45 mg daily. Six days later, she developed new left ventricular systolic dysfunction (ejection fraction 35%) with mid-to-apical wall motion abnormalities. Coronary angiography showed nonobstructive disease, and cardiac magnetic resonance imaging demonstrated normalization of biventricular function without fibrosis or infarction, consistent with Takotsubo cardiomyopathy. Naranjo scoring indicated a possible adverse drug reaction (score 3). This first reported case of Takotsubo cardiomyopathy temporally associated with upadacitinib, alongside previous reports with tofacitinib and ruxolitinib, suggests a potential JAKi class-related cardiac effect. Clinicians should maintain a low threshold for cardiac evaluation in patients who develop dyspnea, edema, arrhythmias, or unexplained hemodynamic instability soon after JAKi initiation, particularly when substantial physical stressors or cardiovascular risk factors are present.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.